MathSciNet Relay Station
MathSciNet bibliographic data
MR2457427 (2009i:11017) 11B37 (11B50 11B83)
Amdeberhan, Tewodros; Medina, Luis A.; Moll, Victor H. Asymptotic valuations of sequences satisfying first order recurrences. Proc. Amer. Math. Soc. 137 (2009), no. 3, 885–890.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement